|lower does d4t - side effects
Nov 24, 2006
sir, i started meds when my vl 264700 cd4 170 8.17% . i am on d4t 30mg+3tc+effavirenz.even though my weigth was 85 kgs my doc started me on a lower dose of d4t . this was the most prefered combination 50 wks back in india.today my vl <20 cd4 510 16.8%.now new medications are available here but my doc is of the opinion to delay switching till facial wasting is visible or vl climbs to detectable limits .lipids and blood sugar are in normal range.
i am worried about d4t side effects.please give your expert advice - thanks
Response from Dr. Henry
- Do Doctors Automatically Check For Hiv When Doing Routine Blood Tests?
- Hiv Positive After Single Exposure
- If The Woman Already Has Hiv Can A Man Get It Through Vaginal Sex?
- Difference Between Active And Inactive Hepatitis C
- Does A Blood Culture Check For Hiv Or Aids?
- If My Partner Is Hiv Negative Am I Safe?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.